Show simple item record

dc.contributor.authorLi, Tong ( )
dc.date.accessioned2019-03-25T19:23:08Z
dc.date.available2019-03-25T19:23:08Z
dc.date.issued1998-03-18
dc.identifier.citationLi, T. (1998). Stability of strong detonation waves and rates of convergence. Electronic Journal of Differential Equations, 1998(09), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7937
dc.description.abstractIn this article, we prove stability of strong detonation waves and find their rate of convergence for a combustion model. Our results read as follows: I) There exists a global solution that converges exponentially in time to a strong detonation wave, provided that the initial data is a small perturbation of a strong detonation wave that decays exponentially in |x|. II) When the initial perturbation decays algebraically in |x|, the solution converges algebraically in time. That is, the perturbation decays in t as `fast' as the initial perturbation decays in |x|.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1998, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectStrong detonationen_US
dc.subjectShock waveen_US
dc.subjectTraveling waveen_US
dc.subjectAsymptotic behavioren_US
dc.subjectWeighted energy estimateen_US
dc.titleStability of Strong Detonation Waves and Rates of Convergenceen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record